English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On spin-(3/2) systems in Ricci flat space-times

MPS-Authors

Frauendiener,  Jörg
Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

329718.pdf
(Preprint), 913KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Frauendiener, J. (1995). On spin-(3/2) systems in Ricci flat space-times. Journal of Mathematical Physics, 36(6), 3012-3022.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0013-5B9C-5
Abstract
The Dirac formulation of massless spin-(3/2) fields is discussed. The existence and uniqueness for the solutions of the spin-(3/2) field equations in Dirac form is proven. It is shown that the system of equations can be split into a symmetric hyperbolic system of evolution equations and a set of constraint equations. The constraints are shown to propagate on a curved manifold if and only if it is an Einstein space. The gauge freedom present in the spin-(3/2) system is discussed and it is shown that the complete system ``solutions modulo gauge'' has a well posed Cauchy problem if and only if the Einstein equations hold.